Advertisement

Computational and Applied Mathematics

, Volume 37, Issue 3, pp 2738–2765 | Cite as

On random fuzzy fractional partial integro-differential equations under Caputo generalized Hukuhara differentiability

  • Hoang Viet Long
Article

Abstract

This paper is devoted to the study of the solvability of random fuzzy fractional partial integro-differential equations under Caputo generalized Hukuhara differentiability. The notions of random fuzzy variables and fuzzy stochastic processes are developed for multivariable functions. The existence and uniqueness of two types of integral solutions generated from Darboux problem for nonlinear wave equations are proved using the successive approximations method and Gronwall’s inequality for stochastic processes. The continuous dependence on the data, the boundedness, and the stability with probability one of integral solutions are established to confirm the well posedness of our model. Some computational examples are presented to illustrate the theoretical results.

Keywords

Random fuzzy variable Random fuzzy fractional partial integro-differential equations Caputo gH derivatives Gronwall’s inequality Integral solution 

Mathematics Subject Classification

35R13 35R60 45R05 26A33 26E50 

Notes

Acknowledgements

The author is greatly indebted to Editor-in-Chiefs (Prof. Jose E. Souza de Cursi), Associate Editor (Prof. José Tenreiro Machado), and anonymous reviewers for their comments and valuable suggestions that greatly improve the quality and clarity of the paper.

References

  1. Allahviranloo T, Gouyandeh Z, Armand A, Hasanoglu A (2015) On fuzzy solutions for heat equation based on generalized Hukuhara differentiability. Fuzzy Sets Syst 265:1–23MathSciNetCrossRefzbMATHGoogle Scholar
  2. Aubin J, Frankowska H (1990) Set-valued analysis. Birkhauser, BostonzbMATHGoogle Scholar
  3. Bede B (2013) Mathematics of fuzzy sets and fuzzy logic. Springer, BerlinCrossRefzbMATHGoogle Scholar
  4. Bede B, Stefanini L (2013) Generalized differentiability of fuzzy valued functions. Fuzzy Sets Syst 230:119–141MathSciNetCrossRefzbMATHGoogle Scholar
  5. Bitsadze AV (1988) Some classes of partial differential equations, Advanced studies in contemporary mathematics, vol 4. Gordon and Breach Science Publishers, New York (translated from the Russian by Zahavi H)Google Scholar
  6. Buckley J, Feuring T (1999) Introduce to fuzzy partial differential equations. Fuzzy Sets Syst 105:241–248CrossRefzbMATHGoogle Scholar
  7. Castaing C, Valadier M (1997) Lecture notes in mathematics: convex analysis and measurable multifunctions. Springer, BerlinzbMATHGoogle Scholar
  8. Chen L, Wu R, Pan D (2011) Mean square exponential stability of impulsive stochastic fuzzy cellular neural networks with distributed delays. Expert Syst Appl 38:6294–6299CrossRefGoogle Scholar
  9. Durikovic V (1968) On the uniqueness of solutions and the convergence of successive approximations in the Darboux problem for certain differential equations of the type \(u_{xy}=f(x, y, u, u_x, u_y)\). Arch Math 4:223–235MathSciNetzbMATHGoogle Scholar
  10. Fei W (2013) Existence and uniqueness for solutions to fuzzy stochastic differential equations driven by local martingales under the non-Lipschitzian condition. Nonlinear Anal (TMA) 76:202–214MathSciNetCrossRefzbMATHGoogle Scholar
  11. Fei W, Xia D (2013) On solutions to stochastic set differential equations of Itô type under the non-Lipschitzian condition. Dyn Syst Appl 22:137–156zbMATHGoogle Scholar
  12. Feng Y (1999) Mean-square integral and differential of fuzzy stochastic processes. Fuzzy Sets Syst 102:271–280MathSciNetCrossRefzbMATHGoogle Scholar
  13. Feng Y (2000) Fuzzy stochastic differential systems. Fuzzy Sets Syst 115:351–363MathSciNetCrossRefzbMATHGoogle Scholar
  14. Gomes LT, Barros LC, Bede B (2015) Fuzzy differential equations in various approaches. SpringerGoogle Scholar
  15. Guo R, Guo D (2009) Random fuzzy variable foundation for Grey differential equation modeling. Soft Comput 13:185–201CrossRefzbMATHGoogle Scholar
  16. Hai S, Gong Z, Lic H (2016) Generalized differentiability for n-dimensional fuzzy-number-valued functions and fuzzy optimization. Inf Sci 374:151–163CrossRefGoogle Scholar
  17. Hung NT (1978) A note on the extension principle for fuzzy set. J Math Anal Appl 64:369–380MathSciNetCrossRefzbMATHGoogle Scholar
  18. Khastan A, Neito JJ, Rodríguez-López R (2014) Fuzzy delay differential equations under generalized differentiability. Inf Sci 275:145–167MathSciNetCrossRefzbMATHGoogle Scholar
  19. Kwakernaak H (1978) Fuzzy random variables: definition and theorems. Inf Sci 15:1–29MathSciNetCrossRefzbMATHGoogle Scholar
  20. Lakshmikantham V, Mohapatra RN (2003) Theory of fuzzy differential equations and inclusions. Taylor and Francis Publishers, LondonCrossRefzbMATHGoogle Scholar
  21. Li J, Wang J (2012) Fuzzy set-valued stochastic Lebesgue integral. Fuzzy Sets Syst 200:48–64MathSciNetCrossRefzbMATHGoogle Scholar
  22. Long HV, Son NTK, Ha NM, Son LH (2014a) The existence and uniqueness of fuzzy solutions for hyperbolic partial differential equations. Fuzzy Optim Decis Mak 13(4):435–462MathSciNetCrossRefGoogle Scholar
  23. Long HV, Son NTK, Tam HT, Cuong BC (2014b) On the existence of fuzzy solutions for partial hyperbolic functional differential equations. Int J Comput Intell Syst 7(6):1159–1173CrossRefGoogle Scholar
  24. Long HV, Son NTK, Tam HT (2015) Global existence of solutions to fuzzy partial hyperbolic functional differential equations with generalized Hukuhara derivatives. J Intell Fuzzy Syst 29(2):939–954MathSciNetCrossRefzbMATHGoogle Scholar
  25. Long HV, Son NK, Tam HT (2017a) The solvability of fuzzy fractional partial differential equations under Caputo gH-differentiability. Fuzzy Sets Syst 309:35–63MathSciNetCrossRefzbMATHGoogle Scholar
  26. Long HV, Son NTK, Hoa NV (2017b) Fuzzy fractional partial differential equations in partially ordered metric spaces. Iran J Fuzzy Syst 14:107–126MathSciNetzbMATHGoogle Scholar
  27. Long HV, Nieto JJ, Son NTK (2017c) New approach to study nonlocal problems for differential systems and partial differential equations in generalized fuzzy metric spaces. Fuzzy Sets Syst. doi: 10.1016/j.fss.2016.11.008
  28. Long HV, Son NTK, Tam HTT, Yao J-C (2017d) Ulam stability for fractional partial integro-differential equation with uncertainty. Acta Math Vietnam. doi: 10.1007/s40306-017-0207-2
  29. Lupulescu V, Dong LS, Hoa NV (2015) Existence and uniqueness of solutions for random fuzzy fractional integral and differential equations. J Intell Fuzzy Syst 29(1):27–42MathSciNetCrossRefzbMATHGoogle Scholar
  30. Majumder P, Mondal SP, Bera UK, Maiti M (2016) Application of generalized Hukuhara derivative approach in an economic production quantity model with partial trade credit policy under fuzzy environment. Oper Res Perspect 3:77–91MathSciNetCrossRefGoogle Scholar
  31. Malinowski MT (2009) On random fuzzy differential equations. Fuzzy Sets Syst 160:3152–3165MathSciNetCrossRefzbMATHGoogle Scholar
  32. Malinowski MT (2010) Existence theorems for solutions to random fuzzy differential equations. Nonlinear Anal (TMA) 73:1515–1532MathSciNetCrossRefzbMATHGoogle Scholar
  33. Malinowski MT (2012a) Strong solutions to stochastic fuzzy differential equations of Itô type. Math Comput Model 55:918–928CrossRefzbMATHGoogle Scholar
  34. Malinowski MT (2012b) Itô type stochastic fuzzy differential equations with delay. Syst Control Lett 61:692–701CrossRefzbMATHGoogle Scholar
  35. Malinowski MT (2012c) Random fuzzy differential equations under generalized Lipschitz condition. Nonlinear Anal (RWA) 13:860–881MathSciNetCrossRefzbMATHGoogle Scholar
  36. Malinowski MT (2012d) Interval Cauchy problem with a second type Hukuhara derivative. Inf Sci 213:94–105MathSciNetCrossRefzbMATHGoogle Scholar
  37. Malinowski MT (2013a) On a new set-valued stochastic integral with respect to semimartingales and its applications. J Math Anal Appl 408:669–680MathSciNetCrossRefzbMATHGoogle Scholar
  38. Malinowski MT (2013b) Some properties of strong solutions to stochastic fuzzy differential equations. Inf Sci 252:62–80MathSciNetCrossRefzbMATHGoogle Scholar
  39. Malinowski MT (2013c) On equations with a fuzzy stochastic integral with respect to semimartingales. Adv Intell Syst Comput 190:93–101zbMATHGoogle Scholar
  40. Malinowski MT (2013d) Approximation schemes for fuzzy stochastic integral equations. Appl Math Comput 219(24):11278–11290MathSciNetzbMATHGoogle Scholar
  41. Malinowski MT (2015a) Random fuzzy fractional integral equations—theoretical foundations. Fuzzy Sets Syst 265:39–62MathSciNetCrossRefzbMATHGoogle Scholar
  42. Malinowski MT (2015b) Fuzzy and set-valued stochastic differential equations with local Lipschitz condition. IEEE Trans Fuzzy Syst 23(5):1891–1898CrossRefGoogle Scholar
  43. Malinowski MT (2015c) Set-valued and fuzzy stochastic differential equations in M-type 2 Banach spaces. Tohoku Math J 67:349–381MathSciNetCrossRefzbMATHGoogle Scholar
  44. Malinowski MT (2015d) Set-valued and fuzzy stochastic integral equations driven by semimartingales under Osgood condition. Open Math 13:106–134MathSciNetCrossRefzbMATHGoogle Scholar
  45. Malinowski MT (2015e) Fuzzy stochastic differential equations of decreasing fuzziness: approximate solutions. J Intell Fuzzy Syst 29:1087–1107MathSciNetCrossRefzbMATHGoogle Scholar
  46. Malinowski MT (2016a) Bipartite fuzzy stochastic differential equations with global Lipschitz condition. Math Probl Eng 2016:3830529-1–3830529-13Google Scholar
  47. Malinowski MT (2016b) Stochastic fuzzy differential equations of a nonincreasing type. Commun Nonlinear Sci Numer Simul 33:99–117MathSciNetCrossRefGoogle Scholar
  48. Malinowski MT (2016c) Fuzzy stochastic differential equations of decreasing fuzziness: non Lipschitz coefficients. J Intell Fuzzy Syst 31:13–25CrossRefzbMATHGoogle Scholar
  49. Mazandarani M, Najariyan M (2014a) Differentiability of type-2 fuzzy number-valued functions. Commun Nonlinear Sci Numer Simul 19:710–725MathSciNetCrossRefGoogle Scholar
  50. Mazandarani M, Najariyan M (2014b) Type-2 fuzzy fractional derivatives. Commun Nonlinear Sci Numer Simul 19:2354–2372MathSciNetCrossRefGoogle Scholar
  51. Mazandarani M, Pariz N, Kamyad AV (2017) Granular differentiability of fuzzy-number-valued functions. IEEE Tran Fuzzy Syst 99:1–14. doi: 10.1109/TFUZZ.2017.2659731
  52. Najariyan M, Farahi MH (2015) A new approach for solving a class of fuzzy optimal control systems under generalized Hukuhara differentiability. J Frankl Inst 352:1836–1849MathSciNetCrossRefGoogle Scholar
  53. Puri ML, Ralescu DA (1983) Differentials for fuzzy functions. J Math Anal Appl 91:552–558MathSciNetCrossRefzbMATHGoogle Scholar
  54. Puri ML, Ralescu DA (1986) Fuzzy random variables. J Math Anal Appl 114:409–422MathSciNetCrossRefzbMATHGoogle Scholar
  55. Wang T, Tong S, Li Y (2012) Robust adaptive fuzzy control for a class of stochastic nonlinear systems with dynamical uncertainties. J Frankl Inst 349:3121–3141MathSciNetCrossRefzbMATHGoogle Scholar
  56. Wu LG, Wang ZD (2009) Fuzzy filtering of nonlinear fuzzy stochastic systems with time-varying delay. Signal Process 89:1739–1753CrossRefzbMATHGoogle Scholar
  57. Xia Z, Li J, Li J (2014) Passivity-based resilient adaptive control for fuzzy stochastic delay systems with Markovian switching. J Frankl Inst 351:3818–3836MathSciNetCrossRefzbMATHGoogle Scholar
  58. Zheng C-D, Wang Y, Wang Z (2014) Stability of stochastic fuzzy Markovian jumping neural networks with leakage delay under impulsive perturbations. J Frankl Inst 351:1728–1755MathSciNetCrossRefGoogle Scholar

Copyright information

© SBMAC - Sociedade Brasileira de Matemática Aplicada e Computacional 2017

Authors and Affiliations

  1. 1.Faculty of Information TechnologyPeople’s Police University of Technology and LogisticsBac NinhViet Nam

Personalised recommendations